Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pimples on back and front. Taken Secnidal for E. histolytica. Blisters on scalp

I am a 65-year-old female, very good health. My back and front are covered with pinhead pimples , which resembles pityrosporum folliculitis except that it is not itchy at all. It started after being 4 days on Secnidal an antibiotic for a mild case of entamoeba histolytica . When that was gone, I was left with moderate blastocystis that I live with on and off for the last two years. I stopped trying to get rid of the blasto with antibiotics because they always return, and I cannot live on antibiotics. Instead, I occasionally take S. Boulardii, a yeast , to keep the blasto in check. I started to take them two months before the pimples came out. I felt that there might be a connection with the pimples so I stopped taking them for 10 days, but there is no reduction of pimples. I also have blisters on my scalp, but that started six months ago before I took the yeast pills; I already had blastocystis for 2 years.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,
Thanks for writing in.
You may be having drug induced acne.
The condition is drug related.
Visiting a dermatologist will allow proper evaluation of skin condition and prescription medicine.These will help in long term relief.
Till the time you can use glintra gel.Also you can use cetaphil oily skin cleanser.
On weeks after stopping the drug the eruption will subside.
Hope this helps.
Good luck!
Skin hair nail specialist.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor